# SDR 96ZZZX1727

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 7,318 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAM INSPECTION, FOUND AIR SEAL CRACKED AT FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT IS 20,000 CYCLES.  SUBMITTER SUGGESTS THIS IS THE 26TH MALFUNCTION/DEFECT REPORT ON THIS PART BY THIS FACILITY.  PART TOTAL CYCLES, 7,435.
